MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC AQUACEL AG SURGICAL; DRESSING, WOUND, DRUG

CONVATEC DOMINICAN REPUBLIC INC AQUACEL AG SURGICAL; DRESSING, WOUND, DRUG
Model Number 412010
Medical Device Problem Codes Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 3 of 5.E1: complainant street address: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.
 
Event or Problem Description
The distributor reported that, the dressing package was unstitched/shredded and was found during undressing.The product was not used.Photographs depicting the issue were received from the complainant.
 
Additional Manufacturer Narrative
Emdr retraction: the initial emdr with manufacturing report number (9618003-2025-01109), was submitted on 27-mar-2025.However, as per additional information received that this issue is not related to opened package.The cause of this defect is that the release paper separates from the dressing, and when the dressing is taken out, the release paper remains in the packaging.Now, this case has been determined to be non-reportable.Hence, this emdr is being submitted to retract the initial emdr.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Emdr retraction: the initial emdr with manufacturing report number (9618003-2025-01109), was submitted on 27-mar-2025.However, as per additional information received that this issue is not related to opened package.The cause of this defect is that the release paper separates from the dressing, and when the dressing is taken out, the release paper remains in the packaging.Now, this case has been determined to be non-reportable.Hence, this emdr is being submitted to retract the initial emdr.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
AQUACEL AG SURGICAL
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3367062840
MDR Report Key21705828
Report Number9618003-2025-01109
Device Sequence Number11926374
Product Code FRO
UDI-Device Identifier00768455124282
UDI-Public00768455124282
Combination Product (Y/N)N
PMA/510(K) Number
K091034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/01/2026
Device Model Number412010
Device Lot Number3J01135
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer04/09/2025
04/09/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date04/24/2025
05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown